# SDR AWXA200200418

- Difficulty date: May 7, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 48,403 hours, 32,897 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545767512
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A CRACK WAS FOUND ON STRINGER 16 R/H JUST AFT OF OVERWING LIGHT AT BS 500C+16. MAINTENANCE CUTOUT THE DAMAGED AREA OF STRINGER 16 R/H, AT BS 500C+16, AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST. FABRICATED A REPAIR CHANNEL, FILLER, AND RADIUS FILLER, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01094-DD1.
